# SDR AALA201812109047

- Difficulty date: November 30, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 3 HINGE ARM WAS WORN AND HAD EXCESSIVE PLAY. REPLACED HINGE ARM PER AMM 55-16-42-400-002-A.
